# SDR REXA2013070501405

- Difficulty date: July 5, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 14,166 hours, 9,236 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Bent
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD, LT, AFT FACE, UPPER AND LOWER MOST STIFFENERS BENT.  EDGE BLENDED FS 280 BULKHEAD LT AFT FAIRING UPPER AND LOWER MOST STIFFENERS IAW SRM 53-00-00 ORG. LENGTH 0.75 REMAINING 0.735 MATERIAL LOSS 0.015 FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00.
